# SDR AALA202012109013

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 22,737 hours, 9,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Loose
- Location: R2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 WINDOW EXTREMELY DIFFICULT TO OPEN AND CLOSE, FOUND LOOSE FWD ROLLER BOLT.  SECURED FWD ROLLER BOLT, IAW AMM 56-12-11.  OPERATIONS CHECK GOOD.
